I am 48 and I take 60mg adderall for ADHD and lexapro 20 mg for manic depression Dr just put me on .5 klonapin in the morning and 1 mg of klonapin at night I have been on lexapro since the middle of october 2017 and its like for the last couple of weeks its not doing anything for me I'm more depressed than ever like life is just not worth it anymore I have been on Prozac Paxel celexa cimbalta wellbutrine and nothing seems to help with depression I am on klonapin for anxiety and panic attacks but this depression is really kicking me is there anything else I can try that won't interfere with my two other meds I don't have high blood pressure I'm not anorexic I eat very well I have also been on lithium depikote tegretol before Dr figured out I was ADHD doing great as far as clarity goes and finally able to live a normal life accept for this depression oh and I took seriquel that made me literally go crazy so its out of the question thanks for listening
The last few weeks depression has been really manic?
- 15 Dec 2017 by Anonymousely
- 31 March 2018
- adderall, klonopin, lexapro, depression, mania, bipolar disorder, anxiety, panic disorder, attention-deficit hyperactivity disorder (adhd), generalized anxiety disorder, major depressive disorder
Hi Anonymousely. I am shocked that the doctors today fool around with these types of drugs as they do today! I sure hope that they told you that you need to taper off some of these drugs that they had you on. Especially two that I know for sure; which are Cymbalta and Tegretol. Please do your research on every medication before you take it. I wish someone would have told me to do this so I wasn’t going through what I am now. Some of these drugs can make your depression worse if not tapered off slowly. How are you doing now? I hope you have found your way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2011 • 6 answers
Posted 7 Aug 2016 • 1 answer
Posted 24 Nov 2016 • 2 answers
Posted 7 Feb 2017 • 1 answer
Posted 28 Sep 2017 • 1 answer